# SDR SWAA103922

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 62,130 hours, 60,081 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546451
- Part serial: MA13365
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 GROUND SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
